# SDR USAA2009050891122

- Difficulty date: May 7, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 63,323 hours, 28,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE112100L
- Part serial: 0000
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - EES - LOW PRESSURE IN R-1 DOOR DAMPER EMERGENCY OPERATIONAL CYLINDER.  PERFORMED CHARGING OF R-1 DOOR DAMPER EMERGENCY OPERATIONAL CYLINDER IAW A320 AMM 52-10-00-614-001.
